Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Pain behind the eyes after head being hit. Mild dizziness and sensitivity to light. Need to go to ER?

I hit my head getting out of the car two hours ago. Right on the top of my head. Immediate pain behind my eyes. I have a bump. I've put ice on it and used ibuprofen and acetaminophen. My head still really hurts. Would it be silly to go to the ER? Just slight dizziness, a little sensitive to light. I ate, didn't vomit and don't feel nauseous.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I would like to reassure you that your symptoms do not suggest any serious internal brain injury and there is no need to go to ER now. You can continue the symptomatic treatment for now. You should get better in a couple of days. However, if the headache worsens or if you have vomiting, you may go to the ER.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Thu, 2 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor